Jump to content

Short term user once a week over 6-8 months..I got very unlucky :(


[pl...]

Recommended Posts

Backround..I was using etizolam  .5-1mg a week maybe even once every 2 weeks(Yes i know very low dose not possible for dependence right? wrong) for thr past 6-8 months. Thinking i was using responsibly and didn't even think of the chance of physical dependence.

 

Now as of Feb12 which was 2 days after my last dose  i started feeling parethesia, anxiety, panic attacks, insomnia, dpdr....I honestly chalked it down to hanxiety at first because the night after my last dose i went and got shitfaced..but my symptoms have no left.

 

Between now and feb12 i have taken etizolam 2 or 3 more times to calm myself down at times because my symptoms felt so severe and i honestly didnt even think it was withdrawls..but at this point it is truly the only thing that makes sense..I flushed the rest of those god forsaking pills once i realized that they were the culprit.

 

Sharing so that if anyone that even thinks they are using responsibly just stay completely away from these disgusting pills and just go to sleep normally or just deal with your one random panic attack like a normal person.  i am still going through withdrawl symptoms and they suck ass im non functional at this point and giving it time and sobriety now.

Link to comment
Share on other sites

Hello plad12, welcome to BenzoBuddies,

 

This is the one place you can come to where you won't be doubted about how dangerous these drugs are even while using responsibly, for only for a few days or a very low dose, we've seen it all and its all pretty ugly.

 

I'm glad you got rid of the rest of your pills, once you're done, its best to stay done because using every once in awhile just keeps the misery going. 

 

I'll provide some links to help you get started on the forum but feel free to connect with other members, we know your pain.

 

Pamster

 

Post-withdrawal Recovery Support

 

Cold Turkey, Detox & Rapid Withdrawal 

 

Link to comment
Share on other sites

Hi plad12, good to read your post. Thank you for thinking to warn others, we should spread this news! I hope you start to feel better soon. Here to help.

Hardy.

Link to comment
Share on other sites

Hey Plad. Sorry you have to go through this. I was in your shoes on this forum many months ago -- short term user, plus heavy drinker. I think PRN use + alcohol really make it easier to get dependence. It really sucked at first -- but just like everyone else in this forum, you will eventually get to the point when your symptoms will become more of a hindrance rather than acute hell, and then after some time you will heal. Hang in there -- everything you're going through is normal and it will eventually pass. There are a few other short-termers here as well.
Link to comment
Share on other sites

21 days of temazepam and found out that I was dependent on day 14. In 11th month of recovery and still a ways to go.
Link to comment
Share on other sites

×
×
  • Create New...